Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Baby with red elevated pimples over face and chest. Has diarrhea. Should I be concerned?

my 5 month old has red elevated pimples all over his face forehead and now started to develop on his upper chest. around his mouth and ears the skin is starting to flake. yesterday i noticed he had 2 huge diarrheas. not sure if there is any relation with the rash.
not sure what it is, he has no fever, eating normally.
should i be concerned
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

The skin lesion you describe seems to be due to Seborrhoeic Dermatitis.Your little boy might require a good cleanser and mild steroid cream to get the dermatitis under control.

The loose motions you mention is not related to the skin rash.He must be suffering from viral diarrhoea. keep him well hydrated and continue with his regular feeds.keep a watch on the urination .If he passes less or no urine then get him examined by his doctor.

Take Care.
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor